# SDR SWAA2018022720091

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,473 hours, 24,335 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE INBOARD RIB CRACKED,  8 INCHES FROM INBOARD EDGE.  R & R THE RIB IAW AMM.
